Folgen
Robert T.W. Martin
Titel
Zitiert von
Zitiert von
Jahr
Information theory, spectral geometry, and quantum gravity
A Kempf, R Martin
Physical review letters 100 (2), 021304, 2008
432008
A fully covariant information-theoretic ultraviolet cutoff for scalar fields in expanding Friedmann Robertson Walker spacetimes
A Kempf, A Chatwin-Davies, RTW Martin
Journal of Mathematical Physics 54 (2), 2013
282013
Representation of simple symmetric operators with deficiency indices (1, 1) in de Branges space
RTW Martin
Complex Analysis and Operator Theory 5 (2), 545-577, 2011
262011
On a theorem of Livsic
A Aleman, RTW Martin, WT Ross
Journal of Functional Analysis 264 (4), 999-1048, 2013
242013
Factorization in weak products of complete Pick spaces
MT Jury, RTW Martin
Bulletin of the London Mathematical Society 51 (2), 223-229, 2019
192019
Non-commutative Clark measures for the free and Abelian Toeplitz algebras
MT Jury, RTW Martin
Journal of Mathematical Analysis and Applications 456 (2), 1062-1100, 2017
192017
Natural covariant Planck scale cutoffs and the cosmic microwave background spectrum
A Chatwin-Davies, A Kempf, RTW Martin
Physical review letters 119 (3), 031301, 2017
192017
Aleksandrov–Clark theory for Drury–Arveson space
MT Jury, RTW Martin
Integral Equations and Operator Theory 90, 1-42, 2018
172018
Non-commutative rational functions in the full Fock space
M Jury, R Martin, E Shamovich
Transactions of the American Mathematical Society 374 (9), 6727-6749, 2021
162021
Extremal multipliers of the Drury–Arveson space
M Jury, R Martin
Proceedings of the American Mathematical Society 146 (10), 4293-4306, 2018
152018
Quantum uncertainty and the spectra of symmetric operators
RTW Martin, A Kempf
Acta applicandae mathematicae 106, 349-358, 2009
142009
Blaschke–singular–outer factorization of free non-commutative functions
MT Jury, RTW Martin, E Shamovich
Advances in Mathematics 384, 107720, 2021
132021
Approximation of bandlimited functions on a non-compact manifold by bandlimited functions on compact submanifolds
R Martin, A Kempf
Sampling Theory in Signal and Image Processing 7 (3), 281-293, 2008
122008
Approximation of Ω--bandlimited Functions by Ω--bandlimited Trigonometric Polynomials.
R Martin
Sampling Theory in Signal & Image Processing 6 (3), 2007
122007
The Smirnov Classes for the Fock Space and Complete Pick Spaces
MT Jury, RTW Martin
INDIANA UNIVERSITY MATHEMATICS JOURNAL 70 (1), 269-284, 2021
112021
Column extreme multipliers of the Free Hardy Space
MT Jury, RTW Martin
Journal of the London Mathematical Society 101 (2), 457-489, 2020
112020
Unitary perturbations of compressed n-dimensional shifts
RTW Martin
Complex Analysis and Operator Theory 7 (4), 765-799, 2013
112013
Fatou's theorem for non-commutative measures
MT Jury, RTW Martin
Advances in Mathematics 400, 108293, 2022
102022
Operators affiliated to the free shift on the Free Hardy Space
MT Jury, RTW Martin
Journal of Functional Analysis 277 (12), 108285, 2019
102019
Partial orders on partial isometries
SR Garcia, RTW Martin, WT Ross
Journal of Operator Theory 75 (2), 409-442, 2016
102016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20